Skip to main content

Rational real surfaces

  • Chapter
  • First Online:
Real Algebraic Surfaces

Part of the book series: Lecture Notes in Mathematics ((LNM,volume 1392))

  • 505 Accesses

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographical Notes

  1. Y. MANIN: Rational surfaces over perfect fields; Amer. Math. Soc. Transl. 84, 137–186 (1969) and Math. USSR-SB.,1, 141–168, (1967).

    Article  MATH  Google Scholar 

  2. A. COMESSATTI: Fondamenti per la geometria sopra le superficie rationali del punto di vista reale; Math. Ann. 73, 1–72 (1912).

    Article  MathSciNet  MATH  Google Scholar 

  3. V.A. ISKOVSKIH: On birational forms of rational surfaces; Amer. Math. Soc. Transl. 84, 119–136 (1967).

    Article  Google Scholar 

  4. V.A. ISKOVSKIH: Rational surfaces with a pencil of rational curves; Math. USSR. Sb. 3, 563–587 (1967).

    Article  MathSciNet  Google Scholar 

  5. B. SEGRE: The Non-Singular Cubic Surfaces; Clarendon Press, Oxford 1942.

    MATH  Google Scholar 

  6. Y. MANIN: Cubic Forms; North Holland, Amsterdam 1974.

    MATH  Google Scholar 

Download references

Authors

Rights and permissions

Reprints and permissions

Copyright information

© 1989 Springer-Verlag

About this chapter

Cite this chapter

Silhol, R. (1989). Rational real surfaces. In: Real Algebraic Surfaces. Lecture Notes in Mathematics, vol 1392. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0088821

Download citation

  • DOI: https://doi.org/10.1007/BFb0088821

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-51563-0

  • Online ISBN: 978-3-540-70649-6

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics